# SDR R61A201606090387

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 31,573 hours, 18,537 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: N0632101
- Condition: Burned
- Location: Lavatory
- Part time: 20,240 hours, 15,345 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THERE WAS AN ELECTRICAL BURNING ODOR IN THE AFT LAVATORY.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS. THE AFT HOT WATER HEATER WAS DEFERRED. THE DEFERRAL WAS CLEARED ON 6/11/16 WHEN MAINTENANCE REPLACE THE AFT LAVATORY WATER HEATER. OPS CHECKS AND LEAK CHECK WERE GOOD WITH NO FURTHER DEFECTS NOTED.
